# SDR SWAA2025063072192

- Difficulty date: May 17, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON LOWER STUD BULKHEAD PANEL 121LW AT FWD CARGO COMPARTMENT (6E/A) 2025-335249 <[01]. REPLACED LOWER STUD BULKHEAD PANEL 121LW AT FWD CARGO COMPARTMENT (6E/A) IAW B737-700 SRM-51-40-02-0G -0; [02] REPLACED LOWER STUD BULKHEAD PANEL 121LW AT FWD CARGO COMPARTMENT (6E/A) IAW B737-700 SRM-51-40-02-0G -0.
